Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Sep, 1974, Volume 42, Issue 5

Finite Sample Distributions Associated with Stochastic Difference Equations--Some Experimental Evidence<825:FSDAWS>2.0.CO;2-0
p. 825-839

D. H. Richardson, R. J. Rohr, R. L. Basmann

The empirical distribution functions of the least squares estimators and test statistics in a system of stochastic difference equation are studied. The general conclusion is that the empirical distributions cannot be closely approximated using the normal distribution theory.

Log In To View Full Content

Journal News